# SDR CALA2025090508502

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT BETWEEN BS 380 AND 400, LBL 13, WL 208.8.  FLOOR SUPPORT UPPER ANGLE CRACKED NEAR FASTENER HOLE. 124-002.   REMOVED AND REPLACED FLOOR SUPPORT UPPER ANGLE IAW SRM 51-40-02-0G-0 AND DWG 143A5400.
